Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 95, Number 1
HTML articles powered by AMS MathViewer

Group extensions by primary abelian groups
Saunders Mac Lane PDF
Trans. Amer. Math. Soc. 95 (1960), 1-16
A new class of continued fraction expansions for the ratios of Heine functions. II
Evelyn Frank PDF
Trans. Amer. Math. Soc. 95 (1960), 17-26
The homology of cyclic products
Richard G. Swan PDF
Trans. Amer. Math. Soc. 95 (1960), 27-68
Hilbert space methods in the theory of Lie algebras
John R. Schue PDF
Trans. Amer. Math. Soc. 95 (1960), 69-80
Unique continuation for elliptic equations
M. H. Protter PDF
Trans. Amer. Math. Soc. 95 (1960), 81-91
The meaning of the form calculus in classical ideal theory
Harley Flanders PDF
Trans. Amer. Math. Soc. 95 (1960), 92-100
On a class of nonlinear second-order differential equations
Zeev Nehari PDF
Trans. Amer. Math. Soc. 95 (1960), 101-123
Sublinear differential polynomials
D. G. Mead PDF
Trans. Amer. Math. Soc. 95 (1960), 124-136
Hankel multiplier transformations and weighted $p$-norms
Douglas L. Guy PDF
Trans. Amer. Math. Soc. 95 (1960), 137-189
Correction and addition to “Some theorems concerning partitions”.
Emil Grosswald PDF
Trans. Amer. Math. Soc. 95 (1960), 190